# SDR UIEA2020101602264

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 81,448 hours, 11,558 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 1510
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL WITH 7000 LBS IN CENTER TANK, CENTER RT FUEL PUMP EICAS MESSAGE.  ITEM TRANSFERED TO MDDR 136106, PER MEL 28-22-02A CAT C DUE DATE 25-OCT-20.  MX ACTION C/W CB COLLARED.  TIME INITIALS GTCAT 0338.  CVG MX, 17OCT.  REMOVED AND REPLACED RIGHT CENTER FUEL PRESSURE SWITCH, IAW B767 AMM 28-42-01.  OPERATIONS CHECK GOOD AT THIS TIME.  MCC NOTIFIED.  PLACARDS REMOVED CIRCUIT BREAKERS RESTORED.  TIME INITIALS 1304 ZULU ZH.
